Iowa, 2012

Blizzard and Winter Storm in Iowa, December 19 to 20, 2012

December 19 to 20, 2012 · NWS OAX · 10 events in 7 counties and zones

A winter storm developed over the western United States on December 18th, and then moved into the central Plains on the 19th producing heavy snow, localized areas of sleet and freezing rain, and in some areas blizzard conditions. Light rain developed during the late morning and early afternoon on December 19th as moisture spread north into the area from the south.

Where it happened

Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OAX wrote it up.

A winter storm developed over the western United States on December 18th, and then moved into the central Plains on the 19th producing heavy snow, localized areas of sleet and freezing rain, and in some areas blizzard conditions. Light rain developed during the late morning and early afternoon on December 19th as moisture spread north into the area from the south. As cooler air worked into the storm system from the north, the rain mixed with and eventually changed over to snow. The change over from rain to snow initially occurred over central Nebraska, spreading into northeast and east central Nebraska, and eventually west central Iowa by mid to late afternoon. Snowfall coverage and intensity increased into the evening hours as the upper level storm system moved through Kansas. Areas of thunder snow were reported in parts of east central Nebraska and southwest Iowa. The snow mixed with sleet and freezing rain over parts of southwest Iowa during the event before finally changing over to all snow just before midnight. The change-over from rain to snow also occurred just before midnight over parts of far southeast Nebraska. As the area of surface low pressure deepened and moved through Missouri toward eastern Iowa, northwest winds increased across eastern Nebraska and western Iowa. Wind speeds of 40 to 50 mph were common from late evening on the 19th into the morning hours of the 20th. The combination of falling temperatures and increasing winds led to significant blowing and drifting of snow and areas of blizzard conditions, especially in open areas. Winds also combined with the initially heavy wet nature of the snow to create power outages for over 45,000 customers across the area. The heaviest snow fell in a band from Butler and Seward County in Nebraska, through the Omaha and Lincoln metro areas, and into west central Iowa. In this band 8 to 10 inches of snow were common with isolated amounts up to 10 inches reported in Saunders and Sarpy County in Nebraska. To the north and the south of this band snowfall amounts were lighter with 3 to 6 inches common. There were also reports of over a quarter inch of sleet and freezing rain in southwest Iowa around Page County, before the precipitation switched over to all snow. The storm finally came to an end by mid day on the 20th as the system pushed off to the east and the winds diminished.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before the first event at Dec 19, 3:44 PM CST, 16 minutes earlier.

Area forecast discussion, Dec 19, 3:44 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
344 PM CST WED DEC 19 2012

.SHORT TERM...TONIGHT THROUGH SATURDAY.

...BLIZZARD TO IMPACT MUCH OF EASTERN NEBRASKA/WESTERN IOWA...

OBVIOUS CONCERN/FOCUS IN THE SHORT TERM WILL BE THE DEVELOPING
BLIZZARD WHICH WILL AFFECT MOST OF THE SOUTHEAST 2/3RDS OR SO OF
THE FORECAST AREA TONIGHT.

AFTERNOON SATELLITE SHOWED DEEP UPPER TROUGH FROM WY THROUGH CO
WITH STRONG POTENTIAL VORTICITY MAX ALONG CO/NM BORDER. AS
THROUGH/PV MAX TRACK EAST TONIGHT...MID LEVEL FLOW FORECAST TO
CLOSE OFF JUST TO OUR SSE WITH RESULTANT FRONTOGENESIS PROVIDING
STRONG LIFT. ALTHOUGH A GOOD PART OF THIS LIFT IS IN DENDRITIC
LAYER...SOME OCCURS EARLY THIS EVENING BELOW THAT LEVEL.
HOWEVER...CROSS SECTIONS SHOWED FOLDING OF THETA SURFACES
INDICATING UPRIGHT OR AT LEAST SLANT-WISE CONVECTIVE BANDS
POSSIBLE AIDING IN 1+ INCH SNOW RATES. ALSO A FEW INSTANCES OF
LIGHTNING HAVE BEEN REPORTED BOTH W OF LNK AND NE OF OMAHA.
12Z GFS/NAM HAVE INCREASED QPF NOW IN 1 INCH RANGE ALONG I80 INTO
WRN IA...ALTHOUGH ECMWF WAS LESS. USING A BLEND WOULD STILL
PROVIDE A BAND OF 7-9+ INCHES OF SNOW IN THE 00Z-12Z PERIOD USING
SNOW TO LIQUID RATIOS OF 13 TO 1 WEST TO AROUND 10-1 EAST THIS
EVENING AND 14-1 OR SO AFTER 06Z...USED A BIT LOWER RATIOS ACROSS
FAR SE. FORECAST SOUNDINGS INDICATED A RAIN/SLEET MIX POSSIBLE TO
BEGIN EVENT FAR SERN ZONES THROUGH 03Z. LATEST RAP FORECAST
SOUNDINGS ALSO FORECAST 65-75 KT WINDS SEVERAL K FEET ABOVE THE
SURFACE SPREADING FM FNB-FBY WITH SPEEDS AT THAT LEVEL IN 55-65KT
RANGE AT LNK/OMA TAPERING TO 45-50 AT KOFK. THUS DYNAMIC MIXING OF
SOME THESE WINDS DOWN TONIGHT SHOULD PROVIDE GUSTS THAT COULD
EXCEED 45-50KTS... ESPECIALLY SERN ZONES.

BLOWING/DRIFTING SNOW SHOULD LINGER THURSDAY MORNING ALTHOUGH HOW
WIDESPREAD BLIZZARD VISIBILITIES ARE MAINTAINED IS A QUESTION.
NONETHELESS...FELT RISK WAS GREAT ENOUGH WITH INITIAL LATE MORNING
ISSUANCE TO KEEP ERN 2/3RDS OR SO OF BLIZZARD AREA VALID THROUGH
18Z...AND THIS WAS CONTINUED IN AFTERNOON PACKAGE. SOME BLOWING
SNOW COULD LINGER ACROSS FAR ERN ZONES AFTER 18Z BUT WOULD EXPECT
VSBYS IMPROVING ENOUGH SO NO HEADLINE PAST THAT TIME. NO OTHER
WEATHER EXPECTED IN SHORT TERM WITH CLEARING AFTERNOON SKIES
LIKELY LASTING THROUGH SATURDAY.

LITTLE CHANGES TO TONIGHTS LOWS BUT WOULD EXPECT WITH FRESH SNOW
COVER MUCH OF THE AREA RECOVERY WILL BE TOUGH AND THUS REDUCED
DIURNAL RANGE. FRESH SNOW AND LIGHT WINDS SHOULD ALLOW MANY TEMPS
TO BE ON OR BELOW THE COLD SIDE OF GUIDANCE THU NGT/FRIDAY.
ALTHOUGH CONTINUED WARM ADVECTION COULD KEEP READINGS UP FRI NGT
AND ALLOW A BIT MORE RECOVERY SATURDAY...KEPT TEMPS NEAR COOLER
MAV MANY AREAS.

CHERMOK

&&

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

A WEAK COLD FRONT MOVES THROUGH SATURDAY NIGHT WITH HIGH PRESSURE
BUILDING IN FOR SUNDAY AND SUNDAY NIGHT.  SURFACE LOW PRESSURE OVER
THE ROCKIES MONDAY CONTINUES TO ORGANIZE AND DEVELOP OVER THE
SOUTHERN PLAINS.  A MID LEVEL WAVE MOVES THROUGH THE PLAINS MONDAY
NIGHT THROUGH TUESDAY NIGHT.  WITHIN THE LONG WAVE...THERE IS SOME
STRONGER ENERGY OVER THE NORTHERN PLAINS. SINCE THE FORECAST AREA IS
WELL AWAY FROM THE ENERGY IN THE NORTH AND THE MAIN STORM SYSTEM TO
OUR SOUTH...WE HAVE A CHANCE FOR LIGHT SNOW AND FLURRIES WITH THE
WAVE.  THE TEMPERATURES ARE VERY COLD ALOFT...SO IT SHOULD BE EASY
TO GET LIGHT SNOW AND FLURRIES...THUS THERE MAY BE SOME LIGHT
ACCUMULATIONS. AT THIS TIME THE ORGANIZED PRECIPITATION IS ACROSS
KANSAS AND MISSOURI OVER THE CHRISTMAS HOLIDAY.

TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE EXTENDED.

ZAPOTOCNY

&&

.AVIATION...
18Z TAFS FOR KOFK...KLNK AND KOMA.

HAZARDOUS WEATHER EXPECTED AT ALL TERMINALS THROUGH TONIGHT. SFC
LOW PRES CURRENTLY SITUATED NEAR WRN KS WILL LIFT NEWD AND PUSH
INTO NRN MO BY 12Z THURSDAY. THIS STORM SYSTEM WILL BE THE FOCUS
FOR BLIZZARD CONDITIONS DEVELOPING OVER MOST OF ERN NEB TONIGHT.
AT THIS POINT...EXPECT SN TO REACH TAF SITES BY EARLY EVENING WITH
CONDITIONS RAPIDLY DETERIORATING TO LIFR/+SN BLSN AND DRIFTING SN
PREVAILING THRU ABOUT 12Z THURSDAY MORNING. SNOWFALL ACCUMULATIONS
SHOULD GENERALLY RANGE FROM ABOUT 6 TO 11 INCHES BY EVENTS END
MID MORNING THURSDAY. HOWEVER...NW WINDS GUSTING AROUND 30KT WILL
MAINTAIN BLSN CONDITIONS UP THRU 18Z THURSDAY.

DEE

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...BLIZZARD WARNING FROM 6 PM THIS EVENING TO NOON CST THURSDAY FOR
     NEZ015-090>093.

     BLIZZARD WARNING UNTIL 6 AM CST THURSDAY FOR NEZ050-065-078-088-
     089.

     BLIZZARD WARNING UNTIL NOON CST THURSDAY FOR NEZ033-034-044-045-
     051>053-066>068.

     WINTER STORM WARNING UNTIL 6 AM CST THURSDAY FOR NEZ032-042-043.

     WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR NEZ016-
     030.

     WINTER WEATHER ADVISORY UNTIL 6 AM CST THURSDAY FOR NEZ017-018-
     031.

IA...BLIZZARD WARNING FROM 6 PM THIS EVENING TO NOON CST THURSDAY FOR
     IAZ043-055-056-069-079-080-090-091.

&&
Hazardous weather outlook, Dec 19, 12:12 PM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1212 PM CST WED DEC 19 2012

NEZ015-017-018-031-032-042-043-201200-
COLFAX-MADISON-PIERCE-PLATTE-STANTON-THURSTON-WAYNE-
1212 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING FOR SNOW AND BLOWING SNOW IS IN EFFECT
FROM 3 PM THIS AFTERNOON TO 6 AM CST THURSDAY.

SNOW WILL SPREAD INTO THE AREA DURING THE AFTERNOON AND
THEN BECOME OCCASIONALLY MODERATE TO HEAVY FROM LATE AFTERNOON
INTO THE EVENING. THE SNOW SHOULD DECREASE FROM WEST TO EAST BY
AROUND OR A LITTLE AFTER MIDNIGHT. SNOW ACCUMULATIONS FROM 4 TO 7
INCHES ARE LIKELY. WITH NORTHERLY WINDS 25 TO 30 MPH WITH GUSTS TO 40
MPH EXPECTED...THE COMBINATION OF SNOW AND STRONG WINDS WILL CREATE
AREAS OF BLOWING AND DRIFTING SNOW ALONG WITH POOR VISIBILITIES
FROM LATE AFTERNOON THROUGH EARLY THURSDAY. BRIEF WHITE-OUT
CONDITIONS WILL BE POSSIBLE IN SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BLOWING SNOW MAY CONTINUE INTO THURSDAY MORNING BEFORE WINDS
DIMINISH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS.

NEZ033-034-044-045-050>053-065>068-078-088-089-201200-
BURT-BUTLER-CASS-CUMING-DODGE-DOUGLAS-GAGE-JEFFERSON-LANCASTER-OTOE-
SALINE-SARPY-SAUNDERS-SEWARD-WASHINGTON-
1212 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A BLIZZARD WARNING IS IN EFFECT FROM 3 PM THIS EVENING TO NOON CST
THURSDAY.

LIGHT SNOW WILL SPREAD INTO THE AREA BY LATE AFTERNOON OR EARLY
THIS EVENING. THE SNOW COULD BE PRECEDED BY A PERIOD OF LIGHT RAIN
OR A WINTRY MIX...ESPECIALLY SOUTHEAST OF COUNCIL BLUFFS...WHICH
COULD DELAY THE WORST CONDITIONS UNTIL MID EVENING. THE SNOW WILL
BECOME HEAVY THEN THROUGH LATE EVENING.

NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH OR HIGHER WILL
CREATE BLIZZARD CONDITIONS AND POTENTIALLY CLOSE ROADS WITH WHITE-OUT
CONDITIONS LIKELY MAKING AND TRAVEL IMPOSSIBLE. OVERALL SNOW
ACCUMULATIONS FROM 7 TO 11 INCHES ARE LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREAS OF BLOWING SNOW COULD EXTEND INTO THURSDAY MORNING BEFORE
WINDS START TO DIMINISH BY THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS.

NEZ011-012-201200-
CEDAR-KNOX-
1212 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW COULD OVERSPREAD THE AREA LATE IN THE AFTERNOON AND
THIS EVENING. SOME 1 OR 2 INCH ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

NEZ016-030-201200-
ANTELOPE-BOONE-
1212 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING FOR SNOW AND BLOWING SNOW IS IN EFFECT
FROM 3 PM THIS AFTERNOON TO MIDNIGHT.

SNOW WILL SPREAD INTO THE AREA DURING THE AFTERNOON AND
THEN BECOME OCCASIONALLY MODERATE TO HEAVY FROM LATE AFTERNOON
INTO THE EVENING. THE SNOW SHOULD DECREASE FROM WEST TO EAST BY
AROUND OR A LITTLE AFTER MIDNIGHT. SNOW ACCUMULATIONS FROM 3 TO 5
INCHES ARE LIKELY. WITH NORTHERLY WINDS 25 TO 30 MPH WITH GUSTS TO 40
MPH EXPECTED...THE COMBINATION OF SNOW AND STRONG WINDS WILL CREATE
AREAS OF BLOWING AND DRIFTING SNOW ALONG WITH POOR VISIBILITIES
FROM LATE AFTERNOON THROUGH EARLY THURSDAY. BRIEF WHITE-OUT
CONDITIONS WILL BE POSSIBLE IN SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BLOWING SNOW MAY CONTINUE INTO THURSDAY MORNING BEFORE WINDS
DIMINISH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS.

IAZ043-055-056-069-079-080-090-091-NEZ090>093-201200-
FREMONT IA-HARRISON IA-JOHNSON-MILLS IA-MONONA IA-MONTGOMERY IA-
NEMAHA-PAGE IA-PAWNEE-POTTAWATTAMIE IA-RICHARDSON-SHELBY IA-
1212 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST IOWA AND PORTIONS OF
SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A BLIZZARD WARNING IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
THURSDAY.

LIGHT SNOW WILL SPREAD INTO THE AREA BY LATE AFTERNOON OR EARLY
THIS EVENING. THE SNOW COULD BE PRECEDED BY A PERIOD OF LIGHT RAIN
OR A WINTRY MIX...ESPECIALLY SOUTHEAST OF COUNCIL BLUFFS...WHICH
COULD DELAY THE WORST CONDITIONS UNTIL MID EVENING. THE SNOW WILL
BECOME HEAVY THEN THROUGH LATE EVENING.

NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH OR HIGHER WILL
CREATE BLIZZARD CONDITIONS AND POTENTIALLY CLOSE ROADS WITH WHITE-OUT
CONDITIONS LIKELY MAKING AND TRAVEL IMPOSSIBLE. OVERALL SNOW
ACCUMULATIONS FROM 7 TO 11 INCHES ARE LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREAS OF BLOWING SNOW COULD EXTEND INTO THURSDAY MORNING BEFORE
WINDS START TO DIMINISH BY THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS.

DEE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 winter storm, 5 blizzard. Local standard time, as filed.

Winter Storm, Shelby

When
December 19, 4:00 PM CST to December 20, 12:00 PM CST
Where
Shelby forecast zone
Reported by
COOP Observer
Coordinates
41.685, -95.310 (the zone’s center; the record gives no point)

Heavy snow fell across most of Harrison County during the event. Snowfall amounts of 6 to 8 inches were common.

Winter Storm, Pottawattamie

When
December 19, 4:00 PM CST to December 20, 12:00 PM CST
Where
Pottawattamie forecast zone
Reported by
COOP Observer
Coordinates
41.337, -95.542 (the zone’s center; the record gives no point)

Heavy snow fell across Pottawattamie County with most locations receiving between 5 and 7 inches.

Winter Storm, Monona

When
December 19, 5:00 PM CST to December 20, 12:30 PM CST
Where
Monona forecast zone
Reported by
COOP Observer
Coordinates
42.052, -95.960 (the zone’s center; the record gives no point)

Snowfall across the county ranged from around 4 inches along the Missouri River to as much as 8 inches over the eastern half.

Winter Storm, Page

When
December 19, 7:00 PM CST to December 20, 12:00 PM CST
Where
Page forecast zone
Reported by
COOP Observer
Coordinates
40.739, -95.150 (the zone’s center; the record gives no point)

Snowfall across the country ranged from 2 to 3 inches at most locations. Up to 0.30 inches of sleet and freezing rain combined with the snow to produce winter storm conditions and scattered power outages as winds increased to 30 to 40 mph.

Winter Storm, Fremont

When
December 19, 7:00 PM CST to December 20, 12:00 PM CST
Where
Fremont forecast zone
Reported by
COOP Observer
Coordinates
40.746, -95.605 (the zone’s center; the record gives no point)

Snowfall across the country ranged from 2 to 3 inches at most locations. This snowfall combined with reports of sleet and light freezing rain to produce winter storm conditions and scattered power outages as winds increase to 30 to 40 mph.

Blizzard, Monona

When
December 19, 9:00 PM CST to December 20, 11:00 AM CST
Where
Monona forecast zone
Reported by
AWOS
Coordinates
42.052, -95.960 (the zone’s center; the record gives no point)

Surrounding AWOS stations indicated that gusts up to 40 mph were common across the county leading to reduced visibilities of a quarter mile or less, especially in open areas.

Blizzard, Harrison

When
December 19, 11:00 PM CST to December 20, 7:00 AM CST
Where
Harrison forecast zone
Reported by
AWOS
Coordinates
41.683, -95.817 (the zone’s center; the record gives no point)

Surrounding AWOS stations indicated that gusts up to 40 mph were common across the county leading to reduced visibilities of a quarter mile or less, especially in open areas.

Blizzard, Shelby

When
December 19, 11:00 PM CST to December 20, 11:00 AM CST
Where
Shelby forecast zone
Reported by
AWOS
Coordinates
41.685, -95.310 (the zone’s center; the record gives no point)

Surrounding AWOS stations indicated that gusts up to 40 mph were common across the county leading to reduced visibilities of a quarter mile or less, especially in open areas.

Blizzard, Pottawattamie

When
December 19, 11:30 PM CST to December 20, 12:00 PM CST
Where
Pottawattamie forecast zone
Reported by
AWOS
Coordinates
41.337, -95.542 (the zone’s center; the record gives no point)

Surrounding AWOS stations indicated that gusts up to 40 mph were common across the county leading to reduced visibilities of a quarter mile or less, especially in open areas.

Blizzard, Mills

When
December 20, 2:00 AM CST to 10:00 AM CST
Where
Mills forecast zone
Reported by
AWOS
Coordinates
41.034, -95.621 (the zone’s center; the record gives no point)

Surrounding AWOS stations indicated that gusts up to 45 mph were common across the county leading to reduced visibilities of a quarter mile or less, especially in open areas.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2012Every state in 2012This day in weather historyWarnings in Iowa, December 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 419840, 419841, 419842, 419843, 419844, 419556, 419557, 419558, 419559, 419560.